| Model Number |
P1170D |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the casters needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Check the brakes to see whether the bed moves when the brake pedals are pressed and repair as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the casters to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
On (b)(6) 2026, a company representative - service personnel contacted technical service to report that careassist es100/200/400 (product code p1170d0000042, serial number (b)(6)), had brakes not holding.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.